American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 50 found      Go to page: 1 2

[1] V. A. Marchenko. Hill discriminants and spectra of periodic Jacobi matrices. St. Petersburg Math. J. 25 (2014) 265-269.
Abstract, references, and article information
View Article: PDF

[2] Marcel Hansmann. Absence of eigenvalues of non-selfadjoint Schr\"odinger operators on the boundary of their numerical range. Proc. Amer. Math. Soc. 142 (2014) 1321-1335.
Abstract, references, and article information
View Article: PDF

[3] F. Alberto Grünbaum. Quantum walks and CMV matrices. Contemporary Mathematics 578 (2012) 133-141.
Book volume table of contents
View Article: PDF

[4] Alexandre Eremenko and Peter Yuditskii. Comb functions. Contemporary Mathematics 578 (2012) 99-118.
Book volume table of contents
View Article: PDF

[5] Christian Remling. Uniqueness of reflectionless Jacobi matrices and the Denisov-Rakhmanov Theorem. Proc. Amer. Math. Soc. 139 (2011) 2175-2182. MR 2775395.
Abstract, references, and article information
View Article: PDF

[6] C. A. Marx. Continuity of spectral averaging. Proc. Amer. Math. Soc. 139 (2011) 283-291. MR 2729090.
Abstract, references, and article information
View Article: PDF

[7] Milton Cobo, Carlos Gutierrez and Jaume Llibre. Flows without wandering points on compact connected surfaces. Trans. Amer. Math. Soc. 362 (2010) 4569-4580. MR 2645042.
Abstract, references, and article information
View Article: PDF

[8] Barry Simon. Localization in the Anderson model following Aizenman-Molchanov. Math. Surveys Monogr. 120 (2010) 113-116.
Book volume table of contents
View Article: PDF

[9] Barry Simon. An introduction to the theory on a Banach space. Math. Surveys Monogr. 120 (2010) 81-84.
Book volume table of contents
View Article: PDF

[10] Barry Simon. Trace Ideals and Their Applications. Math. Surveys Monogr. 120 (2010) MR MR2154153.
Book volume table of contents

[11] Barry Simon. Spectral theory of rank one perturbations. Math. Surveys Monogr. 120 (2010) 105-112.
Book volume table of contents
View Article: PDF

[12] Barry Simon. Bound state problems. Math. Surveys Monogr. 120 (2010) 61-66.
Book volume table of contents
View Article: PDF

[13] Barry Simon. Borel transforms, the Krein spectral shift, and all that. Math. Surveys Monogr. 120 (2010) 85-103.
Book volume table of contents
View Article: PDF

[14] Barry Simon. Trace, determinant, and Lidskii's theorem. Math. Surveys Monogr. 120 (2010) 31-36.
Book volume table of contents
View Article: PDF

[15] Barry Simon. Preliminaries. Math. Surveys Monogr. 120 (2010) 1-16.
Book volume table of contents
View Article: PDF

[16] Barry Simon. Calkin's theory of operator ideals and symmetrically normed ideals; convergence theorems for $\mathcal {J}_P$. Math. Surveys Monogr. 120 (2010) 17-29.
Book volume table of contents
View Article: PDF

[17] Barry Simon. The Xi function. Math. Surveys Monogr. 120 (2010) 117-125.
Book volume table of contents
View Article: PDF

[18] Barry Simon. Fredholm theory. Math. Surveys Monogr. 120 (2010) 45-52.
Book volume table of contents
View Article: PDF

[19] Barry Simon. Regularized determinants and renormalization in quantum field theory. Math. Surveys Monogr. 120 (2010) 75-80.
Book volume table of contents
View Article: PDF

[20] Barry Simon. $f(x)g(-i\nabla )$. Math. Surveys Monogr. 120 (2010) 37-44.
Book volume table of contents
View Article: PDF

[21] Barry Simon. Scattering with a trace condition. Math. Surveys Monogr. 120 (2010) 53-59.
Book volume table of contents
View Article: PDF

[22] Barry Simon. Lots of inequalities. Math. Surveys Monogr. 120 (2010) 67-74.
Book volume table of contents
View Article: PDF

[23] Jonathan Breuer. Spectral and dynamical properties of certain random Jacobi matrices with growing parameters. Trans. Amer. Math. Soc. 362 (2010) 3161-3182. MR 2592951.
Abstract, references, and article information
View Article: PDF

[24] Evgeny Korotyaev and Anton Kutsenko. Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients. Proc. Amer. Math. Soc. 137 (2009) 1989-1996. MR 2480280.
Abstract, references, and article information
View Article: PDF

[25] Tobias H. Jäger. The creation of strange non-chaotic attractors in non-smooth saddle-node bifurcations. Memoirs of the AMS 201 (2009) MR 2548610.
Book volume table of contents

[26] M. Cobo, C. Gutierrez and C. R. de Oliveira. Cantor singular continuous spectrum for operators along interval exchange transformations. Proc. Amer. Math. Soc. 136 (2008) 923-930. MR 2361865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Iryna Egorova, Johanna Michor and Gerald Teschl. Inverse scattering transform for the Toda hierarchy with quasi-periodic background. Proc. Amer. Math. Soc. 135 (2007) 1817-1827. MR 2286092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] David Damanik and Serguei Tcheremchantsev. Upper bounds in quantum dynamics. J. Amer. Math. Soc. 20 (2007) 799-827. MR 2291919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] David Damanik and Gerald Teschl. Bound states of discrete Schrödinger operators with super-critical inverse square potentials. Proc. Amer. Math. Soc. 135 (2007) 1123-1127. MR 2262914.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Lyonell Boulton. Limiting set of second order spectra. Math. Comp. 75 (2006) 1367-1382. MR 2219033.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 50 found      Go to page: 1 2